# SDR S9BA20240005

- Difficulty date: October 16, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: CGKBV
- Make and model: Dhav DHC6300
- Aircraft serial: 287
- Aircraft time: 54,397 hours, 119,812 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND BEYOND MFR LIMITS ON LH WING WS310.O FORE FLAP HINGE SKIN DOUBLERS. FOLLOWING PART NUMBERS WERE REMOVED AND REPLACED IAW DHC SRM.  969401-7 AND 969401-9.
